| Catalog Number |
1012630-59 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the common iliac artery with heavy calcification and mild tortuosity.The 7.0x59mm omnilink elite stent delivery system (sds) was advanced to the target lesion but the physician decided it was too long.There was resistance with the introducer sheath during removal and the stent implant dislodged in the sheath.The sheath and sds were withdrawn together as one unit.There was nothing left in the patient anatomy.A new sds was used to complete the procedure successfully.There was no adverse patient effect and there was no clinically significant delay in the procedure.